Change search
ReferencesLink to record
Permanent link

Direct link
Fubini-type properties of bivariate functions of bounded ρ-variation
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science.
2014 (English)In: Acta Scientarum Mathematicarum, ISSN 0001-6969, Vol. 80, no 4, 467-475 p.Article in journal (Refereed) Published
Abstract [en]

We investigate Fubini-type properties of the space of functions of bounded Hardy-Vitali-type p-variation. This leads us to consider mixed norm spaces of bivariate functions whose linear sections have bounded p-variation in the sense of Wiener

Place, publisher, year, edition, pages
2014. Vol. 80, no 4, 467-475 p.
Keyword [en]
Hardy-Vitali variation, p-variation, mixed norm spaces, embeddings
National Category
Mathematics Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-31864DOI: 10.14232/actasm-012-363-zOAI: oai:DiVA.org:kau-31864DiVA: diva2:710700
Available from: 2014-04-08 Created: 2014-04-08 Last updated: 2014-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Lind, Martin
By organisation
Department of Mathematics and Computer Science
In the same journal
Acta Scientarum Mathematicarum
MathematicsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 269 hits
ReferencesLink to record
Permanent link

Direct link